Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 124, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 26, 2008, 4:20 PM EDT for Blackford County, Jay County, Indiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2008, 4:20 PM EDT (20:20 UTC)
- Expired
- Jun 26, 2008, 5:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Blackford County, IN, Jay County, IN
The radar
The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1072 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 262021
SVRIWX
INC009-075-262100-
/O.NEW.KIWX.SV.W.0124.080626T2020Z-080626T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 PM EDT THU JUN 26 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLACKFORD COUNTY IN EAST CENTRAL INDIANA
JAY COUNTY IN EAST CENTRAL INDIANA
* UNTIL 500 PM EDT
* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
HARTFORD CITY TO DUNKIRK TO 11 MILES SOUTHWEST OF DUNKIRK...AND
MOVING EAST AT 33 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
DUNKIRK...
PORTLAND...
MONTPELIER AND REDKEY...
PENNVILLE...
TRENTON...
POWERS...COMO AND BLAINE...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 4032 8522 4039 8522 4039 8531 4053 8545
4057 8545 4059 8483 4043 8480 4033 8480
4031 8486 4031 8521
TIME...MOT...LOC 2020Z 262DEG 29KT 4050 8539 4040 8522
4023 8531
$$2 follow-up statements
000
WWUS53 KIWX 262040
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT THU JUN 26 2008
INC009-262049-
/O.CAN.KIWX.SV.W.0124.000000T0000Z-080626T2100Z/
BLACKFORD IN-
439 PM EDT THU JUN 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR BLACKFORD COUNTY IS
CANCELLED...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE
EXITED THE COUNTY AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED. THUNDERSTORMS WITH HEAVY RAIN AND WIND GUSTS TO 50 MPH
WILL CONTINUE THROUGH 530 PM EDT.
A URBAN AND SMALL STREAM ADVISORY IS ALSO IN EFFECT FOR THE AREA
UNTIL 530 PM EDT.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4032 8522 4039 8522 4039 8520 4043 8520
4058 8519 4059 8483 4043 8480 4033 8480
4031 8485 4031 8521
TIME...MOT...LOC 2039Z 262DEG 29KT 4052 8519 4041 8502
4024 8511
$$
INC075-262100-
/O.CON.KIWX.SV.W.0124.000000T0000Z-080626T2100Z/
JAY IN-
439 PM EDT THU JUN 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR JAY COUNTY...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST
OF HARTFORD CITY TO 4 MILES SOUTHWEST OF PORTLAND TO 10 MILES SOUTH
OF DUNKIRK...AND MOVING EAST AT 33 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
PORTLAND...BALBEC AND FIAT...
BRICE AND BOUNDARY CITY...
BELLFOUNTAIN...BOUNDARY CITY AND SALAMONIA...
WESTCHESTER...TRINITY AND NEW CORYDON...
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4032 8522 4039 8522 4039 8520 4043 8520
4058 8519 4059 8483 4043 8480 4033 8480
4031 8485 4031 8521
TIME...MOT...LOC 2039Z 262DEG 29KT 4052 8519 4041 8502
4024 8511
$$
FISHER000
WWUS53 KIWX 262057
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 PM EDT THU JUN 26 2008
INC075-262106-
/O.EXP.KIWX.SV.W.0124.000000T0000Z-080626T2100Z/
JAY IN-
456 PM EDT THU JUN 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR JAY COUNTY WILL EXPIRE AT 500
PM EDT/400 PM CDT/...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD MOVED
OUT OF THE AREA THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE. HEAVY RAIN WILL CONTINUE THROUGH 530 PM EDT IN
THE WAKE OF THE STORMS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4032 8522 4039 8522 4039 8520 4043 8520
4058 8519 4059 8483 4043 8480 4033 8480
4031 8485 4031 8521
TIME...MOT...LOC 2056Z 262DEG 29KT 4053 8501 4042 8484
4025 8493
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:23 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 26, 3:23 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 323 PM EDT THU JUN 26 2008 .NEAR TERM... MAIN CONCERN IN NEAR TERM IS WITH TSTMS. MCV MOVG ACROSS NW INDIANA THIS AFTN. LAPS SFC BASED CAPES UP TO 4KJ/KG AHEAD OF THIS FEATURE. SFC TROF ALSO EVIDENT FM ERN MI SW TO WEST CENTRAL INDIANA. SCT TSTMS HAVE BEEN FORMING ALONG THIS BOUNDARY THIS AFTN. WITH WK SHEAR AND VERY MOIST/UNSTABLE ENVIRONMENT...STORMS WILL BE MARGINALLY SEVERE WITH GUSTY WINDS... VERY HEAVY RAIN.... AND SOME HAIL. EXPECT THIS ACTIVITY TO PERSIST INTO THE EVE ALONG SFC TROF AND SUBSEQUENT TSTM OUTFLOW BOUNDARIES SO HAVE CONTD WITH SCT POPS THROUGH 00Z SE WITH A CHC NW. FOR THE EVE HOURS INHERITED LIKELY POPS ACROSS THE NORTHERN COUNTIES. GFS WITH SUPPORT FROM RUC13 INDICATING AN AT LEAST PARTIALLY CONVECTIVELY ENHANCED SHRTWV WILL MOVE EAST FROM NW IA THIS AFTN TO ERN WI/NE IL BY 06Z. CURRENTLY MESO-BETA ELEMENTS ASSOCIATED WITH THIS FEATURE WERE MOVG SSE HWVR SOME CONVECTION ALSO PUSHING EAST ACROSS NRN IA. CANT RULE OUT MORE WIDESPREAD CONVECTION DVLPG AHEAD OF THIS SHRTWV AND MOVG INTO OUR AREA BY LATE EVE BUT GIVEN CURRENT TRENDS WITH CONVECTION UPSTREAM HAVE LOWERED POPS TO CHC ACROSS NRN PORTIONS OF CWA IN THE 00Z-06Z TIMEFRAME. && .SHORT TERM... LATE TONIGHT INTO FRIDAY AND FRIDAY NIGHT... MAIN CONCERN IS THE SVR WEATHER POTENTIAL FRI INTO FRI NIGHT IN ACTIVE PATTERN AS POTENT UPPER TROUGH DIGS INTO THE NRN PLAINS AND UPPER MIDWEST FRI INTO FRI NIGHT. LATE TONIGHT/FRI MORNING...LEFT IN CHC POPS FOR SHOWERS/STORMS AS FA MAY BE IMPACTED BY CONVECTION/MCS CURRENTLY BACK IN IA WITH FURTHER DEVELOPMENT EXPECTED IN THE IA/SRN WI/NW IL VICINITY TONIGHT. 12Z MODELS CONTINUE TO STRUGGLE WITH MESOSCALE DETAILS WITH THE GFS HAVING CONVECTIVE FEEDBACK ISSUES AND THE 12Z NAM INITIALIZING POORLY WITH QPF. HOWEVER...AM CONFIDENT THAT AN ADDITIONAL MCS WILL DEVELOP OUT TO THE W WITH INCREASING LL CONV AHEAD OF POTENT UPPER TROUGH ALONG THETA-E/MOISTURE GRADIENT. WOULD THINK THAT THIS WOULD TRACK EASTWARD FOLLOWING PROGGED CORFIDI VECTORS/7H FLOW. ALSO WOULD EXPECT THE MCS TO TRACK NEAR/JUST SOUTH OF STRONG INSTABILITY/THETA-E BOUNDARY FROM LOWER MICHIGAN WNW TOWARD THE IL/WI BORDER. WITH THIS SAID...THINK THIS FEATURE WILL WEAKEN AS IT OUTRUNS BETTER FORCING WITH TRACK/SPEED IN QUESTION DUE TO LACK OF ANY GOOD MODEL GUIDANCE. AS A RESULT...WILL KEEP WITH CHC POPS DURING THIS TIMEFRAME DUE TO CONTINUED UNCERTAINTY. FRIDAY AFTERNOON...DEPENDING ON EVOLUTION OF MCS RENMANTS IT ONCE AGAIN LOOKS LIKE THE ATMOSPHERE WILL BECOME VERY UNSTABLE AS STEEPENING MID LEVEL LAPSE RATES COMBINED WITH VERY MOIST LOW LEVELS WILL YIELD MLCAPES AOA 2500 J/KG. NO OBVIOUS TRIGGER FOR SHOWER/STORM DEVELOPMENT WITH TIGHT THETA-E GRADIENT/DIFFUSE SFC TROUGH RETREATING OFF TO THE NORTH IN REPONSE TO HEIGHT FALLS ACROSS THE NORTH CENTRAL US. IF INSTABILITY IS REALIZED THINK IT WILL BE ENOUGH TO BREAK WEAK CAP NEAR 12KFT FOR SCT SHOWERS/STORMS...ESPECIALLY WITH OUTFLOW BOUNDARIES AROUND. DEEP LAYER SHEAR NEEDED FOR ROTATING UPDRAFTS/SUPERCELLS WILL LIKELY STAY OFF TO THE WEST...HOWEVER...HAIL/MICROBURST MULTICELLS A DISTINT POSSIBLITY WITH IMPRESSIVE CAPE...STEEP LL LAPSE RATES...AND SOMEWHAT DRY MID-LEVELS. FRIDAY NIGHT...MORE ORGANIZED SHOWER/STORM ACTIVITY SHOULD INITIATE FRI AFTN ALONG AND JUST AHEAD OF A PRE-FRONTAL TROUGH FROM NEAR MCI NE THRU DSM AND GRB. THIS ACTIVITY WILL LIKELY START OUT AS DISCRETE SUPERCELLS AND THEN ORGANIZE INTO A COLD POOL DRIVEN SQUALL LINE/LEWP...POSSIBLY AFFECTING THE REGION FROM WEST TO EAST FRI NIGHT. SVR WX A CONCERN WITH THIS AS IT MOVES THROUGH. DO NOT EXPECT THIS TO FALL APART AS WE LOSE DAYTIME HEATING DUE TO LARGE SCALE FORCING WITH DIFF PVA/HEIGHT FALLS...DIFFLUENT FLOW ALOFT IN RIGHT ENTRANCE REGION OF 100KT JET ROUNDING BASE OF TROUGH...AND LL CONV ALONG SFC TROUGH/OUTFLOW. CONTINUED WITH LIKELY POPS FOR FRIDAY NIGHT AND INCLUDED A SEVERE MENTION IN THE GRIDS. HEAVY RAIN DEFINITELY POSSIBLE FRIDAY INTO FRIDAY NIGHT WITH PWATS INCREASING TO NEAR 2 INCHES AND A DEEP WARM CLOUD LAYER NEAR 10KFT. && .LONG TERM... LITTLE CHANGE TO LONG TERM WITH OVERALL PACKAGE IN GOOD SHAPE. UNSETTLED WEATHER ON TAP FOR SATURDAY AFTERNOON WITH FRONTAL PASSAGE AND AGAIN ON SUNDAY WITH COLD AIR ALOFT AND MID LEVEL SHORTWAVE. MODELS ARE FAIRLY USELESS ON DETAILS FOR SATURDAY WITH THE NEAR TERM SO MUDDLED THAT INITIALIZATION ISSUES ABOUND. BUT THE LARGER DETAILS ARE STILL CONSISTENT SHOWING UPPER LOW SETTLING OVER GREAT LAKES AND ASSOC SFC FRONT ROLLING THROUGH ON SATURDAY AFTERNOON. MOISTURE/INSTABILITY SHOWN BY BUFR SOUNDINGS TO BE WELL ESTABLISHED AHEAD OF THE BNDRY. WHILE ACTIVITY COULD FIRE EARLY ALONG PRE FRONTAL TROF INDICATED BY NAM IT WILL LIKELY TURN OUT...AS HAS BEEN THE CASE IN RECENT DAYS...THAT DETAILS OF THE AFTERNOON EVOLUTION WILL BE LARGELY DEPENDENT ON FEATURES REMAINING FROM FRIDAY NIGHTS ACTIVITY TO THE WEST. COLD POOL THEN SETTLES IN WITH MODELS POORLY HANDLING STRENGTH AND LOCATION FROM RUN TO RUN WITH LARGE TIMING DIFFERENCES ON H5 SHORTWAVE ROTATING AROUND LOW. KEPT AFTERNOON POPS INTACT AND DID NOT ADD ANYTHING IN MORNING HOURS DUE TO LOW CONFIDENCE. DEEP LOW OVER EASTERN NA LIFTS WITH BROADER TROFING IN ITS WAKE KEEPING AREA UNDER UPPER NW FLOW THROUGH THE WEEK. && .PREV DISCUSSION... /ISSUED 131 PM EDT THU JUN 26 2008/ AVIATION... THUNDERSTORMS HAVE DEVELOPED OVER THE WESTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA. THESE SHOULD NOT IMPACT KSBN UNTIL MID AFTERNOON BUT WILL TRACK NORTHEAST TOWARDS KFWA. MORE DEVELOPMENT UPSTREAM OVER IOWA WILL PROPAGATE TOWARDS THE REGION WITH POTENTIAL AFFECTS ON TERMINALS OVERNIGHT INTO FRIDAY MORNING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...LUDINGTON AVIATION...LUDINGTON NEAR TERM...TAYLOR
Hazardous weather outlook, Jun 26, 5:03 AM EDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 503 AM EDT THU JUN 26 2008 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-271000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 503 AM EDT THU JUN 26 2008 /403 AM CDT THU JUN 26 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING SOUTH OF A LINE FROM LAPORTE TO FORT WAYNE...HOWEVER THEY SHOULD REMAIN BELOW SEVERE LIMITS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING PARTICULARLY ALONG AND NORTH OF HIGHWAY 30 AFTER 4 PM WITH A THREAT FOR DAMAGING WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY. SEVERE STORMS ARE A GOOD BET FRIDAY AFTERNOON AND EVENING ACROSS THE ENTIRE AREA AND AGAIN SATURDAY AFTERNOON...ESPECIALLY EAST OF A MARION TO MONTPELIER LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jun 26, 3:49 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT THU JUN 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG HILLSDALE 41.93N 84.64W
06/26/2008 HILLSDALE MI EMERGENCY MNGR
TREE LIMBS AND SOME TREES DOWN IN AND AROUND HILLSDALE
&&
EVENT NUMBER 01666
LWFSpecial weather statement, Jun 26, 3:53 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 PM EDT THU JUN 26 2008 INZ016-023>025-262030- HUNTINGTON-KOSCIUSKO-MIAMI-WABASH- 353 PM EDT THU JUN 26 2008 ...SPECIAL WEATHER STATEMENT... AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF NORTH MANCHESTER...OR 6 MILES NORTHWEST OF WABASH...MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... NORTH MANCHESTER... URBANA AND DISKO... IJAMSVILLE AND LAKETON... SILVER LAKE AND BIPPUS... LIBERTY MILLS AND BRACKEN... PACKERTON AND LUTHER... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LUD
Local storm report, Jun 26, 3:58 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
358 PM EDT THU JUN 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG 1 SSE PERU 40.74N 86.06W
06/26/2008 MIAMI IN COUNTY OFFICIAL
SOME TREES WERE BLOWN DOWN.
&&
EVENT NUMBER 01667
LWFLocal storm report, Jun 26, 4:04 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT THU JUN 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG FAIRMOUNT 40.42N 85.65W
06/26/2008 GRANT IN LAW ENFORCEMENT
TREE FELL ON HOUSE...HOUSE IS ON FIRE
&&
EVENT NUMBER 01668
SAWLocal storm report, Jun 26, 4:10 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EDT THU JUN 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL OTTOVILLE 40.93N 84.34W
06/26/2008 M0.75 INCH PUTNAM OH EMERGENCY MNGR
&&
EVENT NUMBER 01669
SAWLocal storm report, Jun 26, 4:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 PM EDT THU JUN 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0413 PM FLOOD MARION 40.55N 85.67W
06/26/2008 GRANT IN TRAINED SPOTTER
NUMEROUS COUNTY ROADS COVERED IN A COUPLE INCHES OF
WATER
&&
EVENT NUMBER 01670
SAWThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 4:26 AM EDT | Dense Fog Advisory | IWX | DeKalb, Elkhart, LaGrange, Noble, Steuben | 4 hr |
| Jun 26, 12:14 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Miami | 46 min |
| Jun 26, 3:16 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Miami | 59 min |
| Jun 26, 3:24 PM EDT | Areal Flood Advisory | IWX | Adams, Blackford, Grant, Huntington, Jay, Miami and 2 more | 2 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.